# SDR IPXA2020081459048

- Difficulty date: July 15, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING I/B AILERON LOWER SKIN IS GOUGED.REPAIRED GOUGED LT WING I/B AILERON LOWER SKIN IAW VT-SAA EA 011-5751-01-A8475 REV. IR AND UPS EO MD11-5750-77512-A. (MAJOR)
